# SDR SIMA951352

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AT
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 244
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8108001002
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,346 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRB - FLT 4026 - NR 2 ENGINE TQ SURGES 30 PERCENT ON TAKEOFF.  REMOVED AND INSPECTED NR 2 EEC, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
